# SDR AT9900319

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CORROSION ON FLOOR AT BS 965 LBL-50 JUST AFT OF WALL.  REMOVED CORROSION, FABRICATED NEW DOUBLER, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 53-01 FIG 1, 51-10-4, 53-20-1, AND 51-30-2.
